# SDR ASAA1058669

- Difficulty date: December 21, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 11,263 hours, 3,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: SG81911
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SIDE ESCAPE PATH LIGHTING HAS A PIECE BROKEN BY THE AFT LT LAVATORY.  REMOVED AND REPLACED MAIN CABIN LT ESCAPE PATH LIGHTING STRIP IAW B737 MM 33 51 15 960 801.
